# SDR 98ZZZM448

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- Engine: Garrtt TPE3311U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Ot Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DFW - FLT 1235 - ON TAKEOFF ROLL, LEFT ENGINE PRODUCED ONLY 97 PERCENT RPM.  CREW ABORTED TAKEOFF AND RETURNED TO GATE AREA.  MAINTENANCE INSPECTED THE AIRCRAFT AND ADJUSTED SCREW 'X' ON THE LEFT ENGINE ONE AND ONE-HALF TURNS.  MAINTENANCE PERFORMED GROUND RUNS.  ALL RUNS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
